{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad01_expire_date}}
{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad02_expire_date}}
Art
J-GLOBAL ID:200902194084375536   Reference number:99A0107449

Kriging of Lognormal Stochastic Field.

対数正規確率場におけるクリギング
Author (2):
Material:
Volume: 124  Issue: 11  Page: 1175-1184  Publication year: Nov. 1998
JST Material Number: D0427A  ISSN: 0733-9399  CODEN: JENMDT  Document type: Article
Article type: 原著論文  Country of issue: United States (USA)  Language: ENGLISH (EN)
Thesaurus term:
Thesaurus term/Semi thesaurus term
Keywords indexed to the article.
All keywords is available on JDreamIII(charged).
On J-GLOBAL, this item will be available after more than half a year after the record posted. In addtion, medical articles require to login to MyJ-GLOBAL.
,...
Semi thesaurus term:
Thesaurus term/Semi thesaurus term
Keywords indexed to the article.
All keywords is available on JDreamIII(charged).
On J-GLOBAL, this item will be available after more than half a year after the record posted. In addtion, medical articles require to login to MyJ-GLOBAL.
,...
   To see more with JDream III (charged).   {{ this.onShowAbsJLink("テキストリンク | 文献 | EN | PC", "JDreamIII(抄録)", "http://jdream3.com/lp/jglobal/index.html?docNo=99A0107449&from=J-GLOBAL&jstjournalNo=D0427A") }}
JST classification (1):
JST classification
Category name(code) classified by JST.
Theory of probability 
Terms in the title (3):
Terms in the title
Keywords automatically extracted from the title.

Return to Previous Page